# SDR 95ZZZX5902

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NC
- Make and model: Bolkms BO105CBS
- Aircraft serial: 790
- System (JASC): 6220 · Main Rotor Head
- Part: Sight Glass
- Part number: 11714106117
- Condition: Defective
- Location: M/R Head
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD SIGHT GLASS HAS IMPERFECTIONS IN THE U-CHANNEL.  UNIT NEVER INSTALLED.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
